Show ratings & reviews for

3.5 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

12 People found this comment helpful

took care of acne in 3 days but experience nausea and vomiting every time about 30 minutes after swallowing pill

Most voted negative review

6 People found this comment helpful

My doctor prescribed this medicine to me and I vomited about 30 minutes after taking it. Awful experience!

Shared reviews and ratings

Lily | 13-18 | Female | On medication for 1 to less than 2 years | Patient
11/25/2017
Condition: Acne
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I used to that the 75 mg for about a year, but it didn't work. My derm bumped me up to 150mg which I thought would clear my skin for good. At first it made it worst and I was like ok so my skin is purging and it'll be better soon...WRONG. Almost 6 months later and my skin is worse than it was on 75mg.

Report this postFill 3Created with Sketch.
Anonymous | 13-18 | On medication for 1 to 6 months | Patient
8/19/2017
Condition: Acne
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I went on this pill for about two months and I've never been more disappointed. My skin has been at the worst it's ever been since taking this pill. It has gotten more red, and dry. I've broken out even more and I haven't had a single day where there were no break outs. I'm so upset, I do not recommend.

Report this postFill 3Created with Sketch.
Nana | 65-74 | On medication for 6 months to less than 1 year | Patient
8/10/2017
Condition: Acne Rosacea
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Unlike most of the other reviewers, I am 69 years old with rosacea that manifests as whitehead pimples on my chin and around my nose. I have taken 3 cycles (2mo.each) of Acticlate. My skin responded beautifully, but as soon as I stop, the breakouts reoccur, even with Oracea and Soolantra. Doesn't make me nauseaous. I would just as soon take it continuously, if possible.

Report this postFill 3Created with Sketch.
Luluj | 35-44 | Female | On medication for less than 1 month | Patient
6/30/2017
Condition: Acne Rosacea
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Sever side effects landed me in the hospital. Dizziness made me black out for a few seconds. Throat and chest tight, throwing up, sick to stomach. Needed iv to flush out of system. Still sick after 24 hours off med.

Report this postFill 3Created with Sketch.
jane bears | 25-34 | Female | On medication for less than 1 month | Patient
6/14/2017
Condition: Acne Rosacea
Overall rating 2.3
Effectiveness
Ease of Use
Satisfaction

I took this medication to help with my rosacea, it gave a SEVERE yeast infection. I had to stop using it, before I noticed any kind of improvement to my face

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More